# SDR C2XA05BT050

- Difficulty date: July 19, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 16,352 hours, 12,324 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTV---CO2874, DURING SERVICE AND ROUTINE CHECK, MAINTENANCE FOUND THE FLOOR EMERGENCY AISLE PATH STRIP HAD A BROKEN WIRE.  REMOVED AND REPLACED EMERGENCY LIGHT STRIP IAW EMB145 AMM NR 33-50-12, OPS CHECKED GOOD.
